# SDR 97ZZZX4253

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3984N
- Make and model: Mooney M20C
- Aircraft serial: 680012
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 34828014
- Condition: Faulty
- Location: Propeller
- Part time: 1,633 hours
- Component: Sigmatek
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED 3-BLADE PROPELLER IAW STC SA 4529NM.  STC MAKES NO MENTION OF PROPELLER GOVERNOR.  AFTER 3 HOURS OF OPERATION, PROPELLER BEGAN SURGING 100-200 RPM FROM 2,400 RPM.  AFTER NUMEROUS TESTS, DETERMINED THE EDO AIRE (GARWIN) PROPELLER GOVERNOR CANNOT SUPPLY THE VOLUME OF OIL REQUIRED BY THIS PROPELLER.  REMOVED THIS PROPELLER AND RETURNED TO THE ORIGINAL 2-BLADE HC-C2YK-1BF/F7666A PROPELLER.  OPERATES NORMALLY AFTER 8 HOURS.
